Good news Meg4434 is that you are stable. Sounds like the combo of Yervoy/Opdivo did its work and reduced the tumor. It is my understanding that sometimes those drugs take time to work, so patience is impt. I pray your tumor continues to reduce.
I had been treated with Yervoy first, followed by Opdivo for my leg melanomas. I was lucky, after 2 infusions with Opdivo, all the melanomas disappeared – a true miracle. I could only withstand 6 infusions as my body went into total inflammation and Dr decided to stop the treatment. I still have some side effects (arthritis, joint pain, eye irritation, low sodium/hemoglobin counts) but all manageable. Prednisone has been my friend of late! But I am cancer free almost 2 yrs now, and very grateful.
Wish I could be of more help, but my experience has been limited, as the melanomas have not travelled beyond my leg, as of yet. I stay positive, but I do understand the melanomas are never curable, we just have to stay one step ahead.